Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 9 found articles
 
 
  AN-Type Dunkl Operators and New Spin Calogero–Sutherland Models
 
 
Title: AN-Type Dunkl Operators and New Spin Calogero–Sutherland Models
Author: Finkel, F.
Gómez-Ullate, D.
González-López, A.
Rodríguez, M. A.
Zhdanov, R.
Appeared in: Communications in mathematical physics
Paging: Volume 221 (2001) nr. 3 pages 477-497
Year: 2001
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 9 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands